# SDR 06022005B

- Difficulty date: June 2, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 28,525 hours, 31,270 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50128093
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT PULLS SIGNIFICANTLY TO THE LT DURING BRAKING, RT BRAKE APPEARS TO BE WEAK.  REMOVED AND REPLACED RT BRAKE ASSY.
